RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shutov, Anton Vladimirovich

Statistics Math-Net.Ru
Total publications: 42
Scientific articles: 40
Presentations: 1

Number of views:
This page:1239
Abstract pages:6280
Full texts:2054
References:719
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person35446
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/705827

Publications in Math-Net.Ru
2020
1. A. V. Shutov, “On one sum associated with Fibonacci numeration system”, Dal'nevost. Mat. Zh., 20:2 (2020),  271–275  mathnet
2019
2. A. A. Zhukova, A. V. Shutov, “Rauzy substitution and local structure of torus tilings”, Chebyshevskii Sb., 20:4 (2019),  137–157  mathnet
3. A. V. Shutov, “Generalized Rauzy tilings and bounded remainder sets”, Chebyshevskii Sb., 20:3 (2019),  372–389  mathnet
4. A. A. Zhukova, A. V. Shutov, “$n$-crowns in toric tilings into bounded remander sets”, Chebyshevskii Sb., 20:3 (2019),  246–260  mathnet
5. A. V. Shutov, “Rauzy fractals and their number-theoretic applications”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 166 (2019),  110–119  mathnet
6. A. A. Zhukova, A. V. Shutov, “Additive problem with $k$ numbers of a special form”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 166 (2019),  10–21  mathnet
2018
7. A. V. Shutov, “Substitutions and bounded remainder sets”, Chebyshevskii Sb., 19:2 (2018),  501–522  mathnet  mathscinet  elib
8. A. V. Shutov, “Nonautonomous bounded remainder sets”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 12,  94–101  mathnet; Russian Mathematics, 62:12 (2018), 81–87  isi  scopus
2017
9. A. A. Zhukova, A. V. Shutov, “Geometrization of numeration systems”, Chebyshevskii Sb., 18:4 (2017),  222–245  mathnet  elib
10. A. V. Shutov, E. V. Kolomeikina, “On a number of polyhex plane tilings”, Dal'nevost. Mat. Zh., 17:2 (2017),  257–264  mathnet  elib
11. A. V. Shutov, “Local discrepancies in the problem linear function fractional parts distribution”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 2,  88–97  mathnet; Russian Math. (Iz. VUZ), 61:2 (2017), 74–82  isi  scopus
2016
12. A. V. Shutov, E. V. Kolomeykina, “The estimation of the number of $p2$-tilings of a plane by a given area polyomino”, Chebyshevskii Sb., 17:3 (2016),  204–214  mathnet  mathscinet  elib
13. E. P. Davlet'yarova, A. A. Zhukova, A. V. Shutov, “Geometrization of the generalized Fibonacci numeration system with applications to number theory”, Chebyshevskii Sb., 17:2 (2016),  88–112  mathnet  elib
14. A. A. Zhukova, A. V. Shutov, “On the distribution function of the remainder term on bounded remainder sets”, Chebyshevskii Sb., 17:1 (2016),  90–107  mathnet  elib
15. A. V. Shutov, “Trigonometric Integrals over One-Dimensional Quasilattices of Arbitrary Codimension”, Mat. Zametki, 99:4 (2016),  603–612  mathnet  mathscinet  elib; Math. Notes, 99:4 (2016), 590–597  isi  scopus
2015
16. A. A. Zhukova, A. V. Shutov, “Binary additive problem with numbers of special type”, Chebyshevskii Sb., 16:3 (2015),  246–275  mathnet  elib
17. A. V. Shutov, E. V. Kolomeykina, “The estimating of the number of lattice tilings of a plane by a given area centrosymmetrical polyomino”, Model. Anal. Inform. Sist., 22:2 (2015),  295–303  mathnet  mathscinet  elib
18. D. V. Kuznetsova, A. V. Shutov, “Exchanged Toric Tilings, Rauzy Substitution, and Bounded Remainder Sets”, Mat. Zametki, 98:6 (2015),  878–897  mathnet  mathscinet  elib; Math. Notes, 98:6 (2015), 932–948  isi  scopus
19. A. V. Shutov, “Trigonometric Sums over One-Dimensional Quasilattices of Arbitrary Codimension”, Mat. Zametki, 97:5 (2015),  781–793  mathnet  mathscinet  elib; Math. Notes, 97:5 (2015), 791–802  isi  scopus
2014
20. A. V. Shutov, “Farey fractions and permutations generated by fractional parts $\{i\alpha\}$”, Chebyshevskii Sb., 15:1 (2014),  195–203  mathnet
2013
21. E. P. Davletyarova, A. A. Zhukova, A. V. Shutov, “Geometrization of Fibonacci numeration system and its applications to number theory”, Algebra i Analiz, 25:6 (2013),  1–23  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 25:6 (2014), 893–907  isi  scopus
22. D. V. Kuznetsova, A. V. Shutov, “On the first return times for toric rotations”, Chebyshevskii Sb., 14:4 (2013),  127–130  mathnet
23. A. V. Shutov, “On the speed of attainment of the remainder term exact boundaries in the Hecke–Kesten problem”, Chebyshevskii Sb., 14:2 (2013),  173–179  mathnet
24. A. V. Shutov, “Multidimensional generalization of sums of fraction parts and their applications to number theory”, Chebyshevskii Sb., 14:1 (2013),  104–118  mathnet
25. A. V. Shutov, E. V. Kolomeykina, “The Estimation of the Number of Lattice Tilings of a Plane by a Given Area Polyomino”, Model. Anal. Inform. Sist., 20:5 (2013),  148–157  mathnet
2012
26. A. V. Shutov, “Тригонометрические суммы над одномерными квазирешетками”, Chebyshevskii Sb., 13:2 (2012),  136–148  mathnet
27. V. V. Krasil'shchikov, A. V. Shutov, “Distribution of points of one-dimensional quasilattices with respect to a variable module”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 3,  17–23  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:3 (2012), 14–19  scopus
2011
28. A. V. Shutov, “On a family of two-dimensional bounded remainder sets”, Chebyshevskii Sb., 12:4 (2011),  264–271  mathnet  mathscinet
29. A. V. Shutov, “The two-dimensional Hecke–Kesten problem”, Chebyshevskii Sb., 12:2 (2011),  151–162  mathnet  mathscinet
30. A. V. Shutov, “The Hecke–Kesten problem for some integrals”, Chebyshevskii Sb., 12:1 (2011),  172–177  mathnet  mathscinet
31. V. V. Krasil'shchikov, A. V. Shutov, “Description and Exact Maximum and Minimum Values of the Remainder in the Problem of the Distribution of Fractional Parts”, Mat. Zametki, 89:1 (2011),  43–52  mathnet  mathscinet; Math. Notes, 89:1 (2011), 59–67  isi  scopus
2010
32. A. V. Shutov, “On the sum of the fractional parts $\sum_{n\leq x}\{ne\}$”, Chebyshevskii Sb., 11:1 (2010),  263–265  mathnet  mathscinet
33. A. V. Shutov, “The arithmetic and geometry of one-dimensional quasilattices”, Chebyshevskii Sb., 11:1 (2010),  255–262  mathnet  mathscinet
34. A. V. Shutov, “Inhomogeneous Diophantine approximations and distribution of fractional parts”, Fundam. Prikl. Mat., 16:6 (2010),  189–202  mathnet  mathscinet; J. Math. Sci., 182:4 (2012), 576–585  scopus
2009
35. V. V. Krasil'shchikov, A. V. Shutov, V. G. Zhuravlev, “One-dimensional quasiperiodic tilings admitting progressions enclosure”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, 7,  3–9  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 53:7 (2009), 1–6
2007
36. A. V. Shutov, “Sturm sequences: Rauzy graphs and forcing”, Chebyshevskii Sb., 8:2 (2007),  128–139  mathnet  mathscinet  zmath
2004
37. A. V. Shutov, “Derivatives of circle rotations and similarity of orbits”, Zap. Nauchn. Sem. POMI, 314 (2004),  272–284  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 133:6 (2006), 1765–1771
2003
38. A. V. Shutov, “The number of words of a given length in the planar crystallographic groups”, Zap. Nauchn. Sem. POMI, 302 (2003),  188–197  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 129:3 (2005), 3922–3926
2002
39. A. V. Shutov, “Growth of the 1-periodic graphs”, Zap. Nauchn. Sem. POMI, 286 (2002),  215–226  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 122:6 (2004), 3709–3714

2017
40. A. V. Shutov, V. G. Zhuravlev, A. S. Balci, M. B. Khripunova, “Boris Veniaminovich Levin. On his 90th anniversary”, Chebyshevskii Sb., 18:2 (2017),  315–330  mathnet  elib
2005
41. A. V. Shutov, “Борис Алексеевич Венков. Жизнь и творчество”, Chebyshevskii Sb., 6:3 (2005),  225–239  mathnet

Presentations in Math-Net.Ru
1. Toric tilings into bounded remainder sets
A. V. Shutov
XV International Conference «Algebra, Number Theory and Discrete Geometry: modern problems and applications», dedicated to the centenary of the birth of the Doctor of Physical and Mathematical Sciences, Professor of the Moscow State University Korobov Nikolai Mikhailovich
May 30, 2018 15:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021